# SDR SIMA20160814003

- Difficulty date: August 14, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 15,778 hours, 10,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS 2 CRACKS 2 INCHES LONG NEAR THE POWER ASSIST PULLEY BRACKET.  INSTALLED A NEW DRAG ANGLE IAW AMM TASK 52-11-04.
